Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Gabatril experiences? whitman

Posted by Ritch on March 28, 2003, at 13:56:19

In reply to Gabatril experiences?, posted by whitman on March 28, 2003, at 12:53:38

> I gave up on the Abilify it was just too sedating for me. Today my Pdoc started me on Gabatril 1mg. twice a day for a week then 2mgs. twice a day until I see him again in 2 weeks. So what can I expect with this new drug? It seems that every drug that has the possability to make me tired will. The only other drug I am taking right now is Wellbutrin. Which is really good because a year ago I was taking 6. But my mood is all over the place and my anxiety is out of control. Can anyone give me there experiences on this med?


I got switched from Depakote to Gabitril once. I started out at 4mg/day and added 4mg/day each week. It seemed to have an antidepressant effect primarily, with some anti-anxiety activity, but cognitively I was very dulled. I didn't really feel that *tired* though. I was seeing neurologist at the time and he wanted to aggressively increase the dose and keep going up and up. When I reached 24mg/day I zonked out, felt panicky and unreal (similar to Utopizen's experience). It might be worth a try, but watch the dosage! I also began to experience a lot of facial/forehead numbness and anesthesia along with word-finding difficulties at the higher doses. It *might* be a good sleeper at 4mg hs.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:213781
URL: http://www.dr-bob.org/babble/20030325/msgs/213807.html